# SDR USAA2009030690526

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 29,901 hours, 13,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638B08
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1723 - FLL - EEL - SEAT 29 ABC FLOOR PROXIMITY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED CONNECTOR.  OPERATIONAL CHECK NORMAL.
